# SDR CALA2023052201584

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N882UA
- Make and model: Airbus A319-132
- Aircraft serial: 2505
- Aircraft time: 47,719 hours, 26,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 284089
- Condition: Inoperative
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPC OF CABIN EMERGENCY LIGHTNING BATTERY CAPACITY NOTED THAT EPSU BATTERY 10WL FAILED. REPLACEMENT IS REQUIRED. LTPR NR# 5001232430-0010.
